How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Internist/homeopath
Category: Dermatology
Satisfied Customers: 63936
Experience:  Internal medicine doctor/homeopathy medical and homeopathic approaches to skin disorders.
24257177
Type Your Dermatology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

I recently developed Tinea Cruris and I was given an anti fungul cr

Customer Question

Hi I recently developed Tinea Cruris and I was given an anti fungul cream which resolved this.
Just before it disappeard I noticed a small hard lump under the skin on my Mons Pubis. It can't be seen just felt.
Within 24hrs it had grown 2.5 cm's in length and 0.5 cm's in width going down on my Labia Majora.
Over the next few days I have noticed more of these appear two on the right where my groin and leg meet and one in the left.
They are quite uncomfortable and I have a dull ache going down the inside of my thigh at time.
The lumps hurt internally when pressed and the exterior skin is slightly sore after being touched.
I don't know if this is in anyway related to the Tinea Cruris and would appreciate any indoation you can give me around this.
Thanks in advance.
Submitted: 1 year ago.
Category: Dermatology
Expert:  DrThomasMd replied 1 year ago.
Hello
This sounds like a secondary bacterial infection: perhaps a folliculitis, which can be from staph bacteria.
I would go have this looked at immediately.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Dermatology Questions